MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT
Model Number TYY-NNNNM
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient received bilateral tmj implants in 2016.The patient's teeth shifted after surgery and the patient developed an open anterior bite.A ct scan was taken of the patient's anatomy, and demonstrated that the left and right fossa components were not placed in their intended design positions.On (b)(6) 2020, the surgeon removed the malpositioned devices; however, he was not able to place the revision components.A separate mdr (2031049-2020-00012) will be submitted for this event.
 
Event or Problem Description
The surgeon planned on placing revision bilateral tmj implants due to malocclusion.

Brand Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Common Device Name
TEMPOROMANDIBULAR JOINT IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura, ca
MDR Report Key9777554
Report Number2031049-2020-00011
Device Sequence Number19456698
Product Code LZD
UDI-Device IdentifierB004TYYNNNNM0
UDI-Public+B004TYYNNNNM0/$$7W37631
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2018
Device Model NumberTYY-NNNNM
Device Catalogue NumberTYY-NNNNM
Device Lot NumberW37631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR